# SDR CA110817001

- Difficulty date: August 12, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: S613062150003
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NEW MAIN FUEL LINE DELIVERERD FROM HSI FOUND TO HAVE METAL CONTAMINATION INSIDE OF THE HOSE.  COMPANY SQID11-07823 RASIED HSI INFORMED.
